Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Holomorphic separation and the union problem


Author: Giuseppe Vigna Suria
Journal: Proc. Amer. Math. Soc. 92 (1984), 538-540
MSC: Primary 32E15
MathSciNet review: 760941
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient condition for an increasing union of holomorphically separated analytic spaces to be holomorphically separated. Furthermore, an example of J. E. Fornaess is investigated in order to show that a union as above is not always holomorphically separated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E15

Retrieve articles in all journals with MSC: 32E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0760941-3
Article copyright: © Copyright 1984 American Mathematical Society